Open Access
1976 An upper bound for the period of the simple continued fraction for $\sqrtD$.
R. G. Stanton, C. Sudler Jr., H. C. Williams
Pacific J. Math. 67(2): 525-536 (1976).
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

'); mywindow.document.write('
' + document.getElementById('divARTICLECONTENTTop').innerHTML + '
'); mywindow.document.close(); // necessary for IE >= 10 mywindow.focus(); // necessary for IE >= 10*/ // mywindow.print(); };
Vol.67 • No. 2 • 1976
Back to Top